It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-25-2003, 05:48 AM   #1
Junior Member
 
Join Date: Jul 2003
Posts: 10
OooohRamone HB User
Question What could it be?

Ok, ive got all these symptoms and Im really not sure whats wrong. Heres what ive got:

frequent urination
lower abdomen cramps
headaches
gas
fatigue
i often feel like im going to throw up

any ideas?

 
Old 08-25-2003, 07:16 AM   #2
Member
(female)
 
Join Date: Jan 2003
Location: Greensboro, NC
Posts: 51
fanofopera HB User
Post

Sounds like it could IBS to me. Have you been under a lot of stress lately or have anxiety. If you worry about it more that normally makes it worse. I have it and I can tell when I'm stresing out big time.

 
Sponsors Lightbulb
   
Old 08-25-2003, 10:05 AM   #3
Inactive
 
Join Date: Aug 2003
Posts: 172
kimzi81 HB User
Post

Sounds like a UTI, kidney infection, or even pregnancy.

 
Old 08-25-2003, 02:40 PM   #4
Senior Member
(female)
 
Join Date: Aug 2003
Posts: 117
IsabellaC22 HB User
Post

sounds like pregnancy to me.

------------------
---God loves you with the most tremendous love. Whatever happens hold on to that truth
__________________
---God loves you with the most tremendous love. Whatever happens hold on to that truth

 
Old 08-25-2003, 03:06 PM   #5
Junior Member
 
Join Date: Jul 2003
Posts: 10
OooohRamone HB User
Post

see i thought of that, but ive been having these symptoms for a while and ive had a full period since they started. Ive also started taking the pill, so that probably has something to do with it

 
Old 08-25-2003, 08:49 PM   #6
Registered User
 
Join Date: Jun 2003
Location: Melbourne, Australia
Posts: 265
Tyger HB User
Post

Most likely its your body adjusting to the pill.
How long have you been on it and which brand?
These symptoms should subside completely after 3 months or so, but if they are very debilitating to your everyday life, you shouldn't have to suffer with it and you should tell your doctor to change the brand of pill, preferably to a lower dose one.

Good luck!

Tyger.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
what does it mean if you are able to see the gas bubble a week after vitrectomy? airda6 Eye & Vision 1 04-29-2010 01:25 AM
What to ask on Monday phat1 Thyroid Disorders 5 10-25-2006 04:26 PM
Diagnosed bipolar and now dont know what to expect *Lai* Bipolar Disorder 13 05-23-2006 03:40 PM
What is your motivation to lose annb Weight Loss 50 01-13-2006 05:01 PM
To all my friends, what should I do? StormGirl Relationship Health 74 04-23-2005 05:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!